MAUDE Adverse Event Report: SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number 110-0022
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Solta requested pictures of the device tubing, but the provided pictures were insufficient to determine if contamination was present during the procedure.More detailed photos were requested but were not provided.The customer notified solta that they are declining a solta repair and that they have repaired the device as the motor was stuck.Upon requesting additional information, the provider stated that their biomedical department removed the motor and saw dust collection causing the motor to get stuck.Upon cleaning out and reinstalling the motor, the unit functioned normally.As the provider has declined additional device evaluation or repair, no further device information is available.The investigation is underway.
 
Event or Problem Description
A user facility reported a clicking sound when activating the suction on the vaserlipo system, but the pump would not run.This resulted in a delay of more than sixty minutes with the patient under general anesthesia.The procedure was ultimately aborted.Both the delay of over sixty minutes while the patient is under general anesthesia and the procedure being aborted are considered serious incidents per solta procedure.
 
Additional Manufacturer Narrative
No product was returned for evaluation, as the provider reported that they repaired the system themselves by removing and cleaning the pump.The return for further evaluation or repair was declined.According to the vaserlipo system risk assessment, a delayed procedure due to inoperable suction is identified, and the user manual provides users with cleaning guidance on cleaning the console and footswitches.No nonconformities or anomalies were found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the pump issues were resolved by cleaning the pump.No corrective action is necessary at this time.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste. 100
bothell, WA 98011
4254202135
MDR Report Key21200945
Report Number3011423170-2025-00244
Device Sequence Number7475862
Product Code QPB
UDI-Device Identifier00850608002490
UDI-Public00850608002490
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110-0022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown